# SDR SWAA2023031303095

- Difficulty date: February 14, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,693 hours, 35,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW 737D TO STA 767 AT LEVEL STR 25R WL 156.5 AT AFT CARGO COMPARTMENT 2023-113083<[01] REPLACED SUPPORT ZEE LOCATED BTW 727 TO STA 767 AT LEVEL STR 25R WL 156.5 AT AFT CARGO COMPARTMENT AND FASTENERS I.A.W B737-700 SRM 51-40-02 AMD DWG 146A7500 REV. A SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTIVE ACTION 1 COMPLETE RII   REPLACED SUPPORT ZEE LOCATED BTW 727 TO STA 767 AT LEVEL STR 25R WL 156.5 AT AFT CARGO COMPARTMENT AND FASTENERS I.A.W B737-700 SRM 51-40-02 AMD DWG 146A7500 REV. A SEE INDIVIDUAL SIGN OFF BELOW
